# SDR SROM0918202202

- Difficulty date: September 19, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 30,535 hours, 31,796 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 8532915210385329
- Condition: Corroded
- Location: Zone 100
- Part time: 30,535 hours, 31,796 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE BEYOND MANUFACTURER’S PUBLISHED LIMITS.  CORROSION DAMAGE ON FUSELAGE FRAME UPPER WEB AND CAP.  PN: 85329152-103(LH) AND 85329256-101(RH).
